| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, bent and kinking of the guidewire during use.Additional information received: catheter was not placed successfully.New guidewire was not required to place catheter.Event caused prolonged procedure.No patient harm.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked guidewire is confirmed; however, the exact cause is unknown.One photograph of a niagara kit guidewire was returned for evaluation.An initial visual observation of the photograph showed a kink and bend near the middle of the guidewire.Another bend was observed approximately 10 cm from the other damage.Use residue was observed on the sample.No additional damage to the guidewire was observed in the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.